# SDR MASA2024071500085

- Difficulty date: July 20, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 23,584 hours, 17,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BLEED DUCT WARNING MESSAGE IN FLT/R&R 90 DEGREES PIPE ASSEMBLY O-RING ON ACM, OPS CHECK GOOD.
